# SDR DALA2025122909444

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOLT ON SLAT TRACK N1 RH WING.   R/R BOLT ON SLAT TRACK N1 RH WING (1 EA) AS PER A320 FAM AIPC 27-84-61-01B. (1370951)
